Aa
A
A
Close
Avatar universal
irregular bleeding
i had irregular bleeding for 6 months plus. so my gyn put me on the nuva ring. i stopped bleeding for a week and i started bleeding again while the ring was still inside. is this normal
Cancel
1 Answers
Page 1 of 1
Avatar universal
HI,
How are you? NuvaRing isa combined hormonal contraceptive vaginal ring that releases a low dose of a progestin and estrogen. LIke OCPs, this may also cause hormonal changes and may lead to side effects such as headache, weight gain and even possible breakthrough bleeding. However, I recommend that you inform your gynecologist about this for proper management. It is also best that you discuss the working diagnosis and management plan with him or her.   Take care and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
961574 tn?1462909130
Blank
mhv commented on photo
4 hrs ago
2020005 tn?1464196836
Blank
Des_a_rae, and KTowne commented on Des_a_rae's status
4 hrs ago
790669 tn?1465192699
Blank
Des_a_rae commented on photo
5 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
4851940 tn?1385441629
Blank
United Kingdom
1340994 tn?1374197577
Blank
Raleigh, NC
136956 tn?1425609872
Blank
Mississauga, ON
973741 tn?1342346373
Blank
134578 tn?1463413330
Blank
Avatar universal
Blank
Women's Health Community Resources